# SDR UALA2011121406879

- Difficulty date: December 14, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,283 hours, 10,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39617
- Part serial: 700
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORT: ON TAKEOFF ROLL FELT SWERVE LEFT.  NO EICAS.  AT ABOUT 120 KNOTS ABORTED.  BRAKES GOT TO 8 ON LEFT 7 OT.  IF WHEEL FUSE PLUGS DID NOT MELT, ONLY NEED TO ACCOMPLISH MM.  CONDITIONAL INSPECTION IN CAUTION RANGE, FUSE PLUG MELT RANGE, AND-OR OVERHEAT BRAKE LIGHT.  REPLACED ANTI-SKID VALVE & BRAKES.
